Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Asymptotic behavior of products $ C\sp{p}=C+\cdots +C$ in locally compact abelian groups


Authors: W. R. Emerson and F. P. Greenleaf
Journal: Trans. Amer. Math. Soc. 145 (1969), 171-204
MSC: Primary 22.20
DOI: https://doi.org/10.1090/S0002-9947-1969-0249535-2
MathSciNet review: 0249535
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. S. Cassels, An introduction to the geometry of numbers, Springer-Verlag, New York, 1959.
  • [2] H. G. Eggleston, Convexity, Cambridge Tracts in Mathematics and Mathematical Physics No. 47, Cambridge Univ. Press, Cambridge, 1958. MR 0124813 (23:A2123)
  • [3] W. R. Emerson, Ratio properties in locally compact amenable groups, Trans. Amer. Math. Soc. 133 (1968), 179-204. MR 0237706 (38:5987)
  • [4] W. R. Emerson and F. P. Greenleaf, Covering properties and Fø lner conditions for locally compact groups, Math. Z. 120 (1967), 370-384. MR 0220860 (36:3912)
  • [5] F. P. Greenleaf, Invariant means on locally compact groups and their applications, Van Nostrand Mathematical Studies No. 16, Van Nostrand, Princeton, N. J., 1968.
  • [6] -, Means and Følner conditions for locally compact groups (unpublished manuscript --as revised July 1967).
  • [7] Y. Kawada, Uber den Mittelwert der messbaren fastperiodischen Funktionen auf einer Gruppe, Proc. Japan Acad. 19 (1943), 264-266. MR 0014098 (7:240h)
  • [8] J. Milnor, A note on curvature and fundamental group, J. Differential Geometry 2 (1968), 1-7. MR 0232311 (38:636)
  • [9] -, Growth of finitely generated solvable groups, J. Differential Geometry 2 (1968), 447-450. MR 0244899 (39:6212)
  • [10] F. A. Valentine, Convex sets, McGraw-Hill, New York, 1964. MR 0170264 (30:503)
  • [11] J. A. Wolf, Growth of finitely generated solvable groups and curvature of Riemannian manifolds, J. Differential Geometry 2 (1968), 421-446. MR 0248688 (40:1939)
  • [12] G. Adelson-Welsky and Yu. A. Sreider, The Banach mean on groups, Uspehi Mat. Nauk (N.S.) 12 (1957), 131-136. MR 0094726 (20:1238)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.20

Retrieve articles in all journals with MSC: 22.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0249535-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society